I have all the symptoms of a systemic candida infection but my IgG IgM came back clean. What can it be?

December 2nd, 2011 by Emily

Question: I have all the symptoms of a systemic candida infection but my IgG IgM came back clean. What can it be?
i am very sick and have also been diagnosed with fibromyalgia
My symptoms are as follows:
pain and swelling in my arms and joints of my arms and legs
migraines
head “pain” in the left temporal part of my head
pressure in my head and neck
changes in vision (mild)
IBS – chronic diarrhea for the past 5 years
intestinal cramps
bloating
gas
acid reflux (reduced but not cured by 2 Rx meds)
mental fogginess which gets worse at times
geographic tongue
sleep that is not restful ( waking frequently, and sleeping each chance I get with no improvement in tiredness)
frequent and important urination
allergic reactions to foods with a rash on my face and neck with no clear source on an elimination diet
weight gain
depression
anxiety
lack of energy
craving for carbs and sweets

I have been tested for:
rheumatoid arthritis
diverticulitis
gluten allergy
food and environmental allergies
lupus

Current medications:
cymbalta 30 mg 2 pills qd
lyrica 75 mg 2 pills qd
ativan prn
tylenol 3 prn for pain
zypan 2 tabs with meals
vit d 50,000 iu daily
vit c 2000 iu twice daily
vit b complex
spirulina 3 tabs twice a day
omega 3
probiotics

Best answer:

Answer by Justmeinthisworld
there is no swelling with FMS..if you diagnosed with FMS partially based on swelling–the doc is incompetant

what about lymes, MS, vitamin, hormonal defiiciencies…there are many other things to be tested for

have you had an MRI for the head pain?

Add your own answer in the comments!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

6 Comments on “I have all the symptoms of a systemic candida infection but my IgG IgM came back clean. What can it be?”

  1. Anahata to the rescue says:

    They are all symptoms of parasites!!

  2. Rhianna does Medicine Year 1 says:

    It means you do not have a systemic candida infection! If you did you would be in ICU, not sitting at your computer typing.

    A systemic candida infection, candidemia, is a medical emergency. It seldom ends well. It’s rare, and only really happens in people who are severely immunocompromisedThe quacks have hijacked it, and used it to market their various scams. Your symptoms, are vague and may not be related. See a real Doctor.

    Edit: The problem is i’m getting very frustrated with thenoseknows, and at this point, I feel some of us skeptics, myself in particular, might simply be rising to the bait where he/she/it is concerned. Its’ difficult not to be riled by these idiots though.

    That site he has linked in a load of $hit

  3. oldtimekid2 says:

    It’s funny that you mention some of those symptoms… http://www.drugs.com/cons/lyrica.html says to “tell your doctor if you have hives or skin rash, redness, or blisters while you are using this medicine” and lists a few of the possible side effects as “diarrhea; dizziness… itching; joint or muscle pain; puffiness or swelling of the eyelids or around the eyes, face, lips, or tongue… unusual tiredness or weakness… confusion… headache… increased appetite… painful or difficult urination; problems with memory; rapid weight gain… bloated or full feeling… depression… loss of strength or energy… passing gas… trouble sleeping”

    I think that covers the bulk of your symptoms from just the one drug, but http://www.drugs.com/cymbalta.html also lists some side effects including “painful or difficult urination… headache, trouble concentrating, memory problems, confusion, hallucinations… gas; sleep problems (insomnia); joint or muscle pain; weight changes”

    http://www.drugs.com/ativan.html also lists some of those symptoms (depression, hallucinations, etc). I’d take a look at those three pages if you’re concerned… they are the same information sheets that your pharmacist should give you when you get the prescription.

    So it sounds like the bulk of your symptoms are caused by the drugs. You may want to talk to your doctor about getting off of those.
    If you wanted to try natural options that don’t have the major side effects of the drugs, you could try D-Ribose, Magnesium, a good B Complex (B-50 is usually adequate), Malic Acid, Methionine, and/or TMG (Trimethylglycine). Each of those help with different aspects of Fibromyalgia symptoms (energy, muscle issues, etc) and I know a few people personally (and have heard from many more) who have gotten relief from any combination of these ingredients.
    As a side note, 50,000 IU of Vitamin D is a bit excessive unless it’s only for short term (after being diagnosed as being Vitamin D deficient)… Vitamin D is typically recommended for maintenance doses of 1-2,000 IU daily (but those who are deficient commonly need higher doses like that for short periods). Good luck and I hope I helped!

    [edit]: I’m always amazed at how Dave twists people’s words… I never told her to stop taking them, I said she may want to talk to her doctor about stopping them (as did Dave).
    Also, he doesn’t know anything about me (nor has he tried to find out) so I don’t know why he insists on using logical fallacies to attack my character. Besides that, the links I listed are for information from the drug manufacturers, not me.

  4. dave says:

    You do NOT have candida!

    You need to see a proper medical doctor and do NOT stop taking any prescribed medicine unless your doctor tells you, especially not if some barely educated vitamin salesman tells you to!

  5. Weise Ente says:

    A real systemic Candida infection would mean you are in septic shock and dying.

    See a doctor.

  6. thenoseknows says:

    http://www.holistichelp.net/candida.html

    This site references extensive information about Candidiasis.
    If you want to get off the pharmaceutical merrygoround of tests and drugs (which are probably causing many of your symptoms) you can go to see a holistic/natural health practitioner such as a Homeopath or Naturopath. You obviously have a chronic problem, and doityourself herbal remedies are not going to fix it. The more drugs you take, the more strange your overall health picture will become, and the longer you’re on them, the worse you’ll end up being.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,893 bad guys.